OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.32 (2000) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4261

Title: Uniqueness and multiplicity for perturbations of the Yamabe problem on $S^n$
Authors: Esposito, Pierpaolo
Issue Date: 2000
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Pierpaolo Esposito, "Uniqueness and multiplicity for perturbations of the Yamabe problem on $S^n$", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2000), pp. 139-146.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2000)
Abstract: Motivated by an uniqueness result for linear perturbations with constant coefficients of the conformal laplacian on the sphere, we investigate, via a finite dimensional reduction, more general perturbations of the conformal laplacian, exibiting cases in which uniqueness fails
URI: http://hdl.handle.net/10077/4261
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.32 (2000)

Files in This Item:

File Description SizeFormat
EspositoRendMat32.pdf173.89 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.